# SDR HYIA20171227001

- Difficulty date: December 21, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0030
- Aircraft time: 12,663 hours, 23,593 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 51152604
- Condition: Cracked
- Location: Rudder Pedal
- Part time: 12,663 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE RT RUDDER PEDAL TORQUE TUBE WAS CRACKED AND FAILED AT THE WELD INTERSECTION OF THE RT PEDAL 'POST'.  THIS FINDING IS A RESULT OF A RECENTLY IMPLEMENTED MAGNIFIED VISUAL INSPECTION OF THESE WELDS AT EACH 180 FLIGHT HOURS OF OPERATION BASED ON A RECENT SIMILAR FINDING WITHIN THIS OPERATORS FLEET.  THIS TORQUE TUBE IS BELIEVED TO BE ORIGINAL TO MANUFACTURE.  PICTURES CAN BE PROVIDED UPON REQUEST.
